# SDR CALA2021021000150

- Difficulty date: February 8, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 98,909 hours, 17,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 145W51001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2001-18-09 SUPPORT TASK EA 5300-01502 REV A OP 1 - HORIZONTAL PRESSURE DECK WEB FOUND 6EA CRACKS AS MARKED, DETAILS REFER ATTACHED FIGURE. PLEASE PRINT AND ACCOMPLISH OP 02 FOR MODIFICATION. REF NR LP 9130415. HORIZONTAL PRESSURE DECK WEB 6EA CRACKED AREA TRIMMED OUT AS PER EA 5300-01502 REV A OP 002 AND DRAWING 624W0008 SHEET 8, HFEC INSP CARRIED OUT AS PER B777 NTM PART 6 51-00-01 PROC 2 REV 78, DATE: MAR 01/2020, RESULT: CRACK FREE, PLUG FABRICATED AND INSTALLED AS PER EA 5300-01502 REV A OP 002 AND DRAWING ADD EMP:V923418 624W0008 SHEET 2, EA 5310-01502 REV A OP 002 ACCOMPLISHED. RII INSPECTION DONE BY HX179805.
